MAUDE Adverse Event Report: ARTHREX, INC. CAMERA INSTRUMENT CASE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CAMERA INSTRUMENT CASE; ARTHROSCOPE AND ACCESSORIES
Model Number CAMERA INSTRUMENT CASE
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-3106c camera instrument case is degradation.(b)(6) 2021 it was reported by the sales rep via phone the an ar-3106c camera instrument case coating is flaking off.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause of the reportable failure could be using the incorrect cleaning detergent/procedure.

Brand Name
CAMERA INSTRUMENT CASE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19397189
Report Number1220246-2024-03908
Device Sequence Number6946029
Product Code MDM
UDI-Device Identifier00888867249868
UDI-Public00888867249868
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAMERA INSTRUMENT CASE
Device Catalogue NumberAR-3106C
Device Lot Number29112002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown